MAUDE Adverse Event Report: Stryker Spine-US TRITANIUM PL 12 x 28 x 12° -11; Intervertebral Fusion Device With Bone Graft, Lumbar

Stryker Spine-US TRITANIUM PL 12 x 28 x 12° -11; Intervertebral Fusion Device With Bone Graft, Lumbar
Catalog Number 48953122
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury

Brand Name
TRITANIUM PL 12 x 28 x 12° -11
Common Device Name
Intervertebral Fusion Device With Bone Graft, Lumbar
Manufacturer (Section D)
Stryker Spine-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
Stryker Spine-US
2 pearl court
allendale NJ 07401
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key50849166
Report Number3004024955-2026-00026
Device Sequence Number18630215
Product Code MAX
UDI-Device Identifier07613327295894
UDI-Public(01)07613327295894(11)250606(17)300318(10)2UKX1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48953122
Device Lot Number2UKX1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight151 LB